Skip to Content

Isotretinoin - I'm on accutane from last 4 months, my acne are same as before. what should I do..?

Responses (1)

pipazzo 28 Oct 2012

If the total nodule count has been reduced by more than 70% prior to completing 15 to 20 weeks of treatment, the drug may be discontinued. After a period of 2 months or more off therapy, and if warranted by persistent or recurring severe nodular acne, a second course of therapy may be initiated. The optimal interval before retreatment has not been defined for patients who have not completed skeletal growth. Long-term use of Accutane (isotretinoin) , even in low doses, has not been studied, and is not recommended. It is important that Accutane (isotretinoin) be given at the recommended doses for no longer than the recommended duration. The effect of long-term use of Accutane on bone loss is unknown

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions